BibTeX record journals/mor/ChenDZ08

download as .bib file

@article{DBLP:journals/mor/ChenDZ08,
  author    = {Xujin Chen and
               Guoli Ding and
               Wenan Zang},
  title     = {A Characterization of Box-Mengerian Matroid Ports},
  journal   = {Math. Oper. Res.},
  volume    = {33},
  number    = {2},
  pages     = {497--512},
  year      = {2008},
  url       = {https://doi.org/10.1287/moor.1070.0306},
  doi       = {10.1287/moor.1070.0306},
  timestamp = {Sun, 28 May 2017 13:24:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/ChenDZ08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics